# SDR USAA2011080400019

- Difficulty date: July 11, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON RIGHT WEB BETWEEN FR8 TO FR11, -Y765.  REPLACED RIGHT WEB BETWEEN FR8 TO FR11, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING 53113219.
